# SDR SIMA20250714001

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 16,207 hours, 10,882 cycles
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: 70284191904
- Condition: Failed
- Location: Mau 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AND BELOW 80 KNOTS MASTER CAUTIONS GND PROX FAIL, TERRAIN FAIL, AND WINDSHEAR FAIL APPEARED. REJECTED TAKEOFF INITIATED AND AIRCRAFT REACHED A SPEED OF 110KIAS MAX. MASTER CAUTIONS EXTINGUISHED AS THRUST LEVERS WERE PULLED BACK TO IDLE. THRUST REVERSERS USED AND NEVER RECEIVED A BRAKE OVERHEAT CAUTION. RIGHT OB AND IB BRAKE TEMPS ALWAYS STAYED IN THE GREEN. LEFT OB AND IB BRAKE PEAKED AT APPROXIMATELY 360 DEGREES. RAR EGPWS MODULE IAW ERJ175 AMM 34-41-00. OPC GOOD. REF AML 110800870 FOR OTHER MTX ACTIONS.
